PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

When are two Markov chains the same?

R Cowen, EM Lungu

Abstract


Given two one-sided Markov chains, the authors illustrate a procedure for ascertaining whether they are essentially the same. Precisely, they show how one can determine whether they are block-isomorphic. An application to hydrology is investigated with an example.

Quaestiones Mathematicae 23(2000), 507–513



http://dx.doi.org/10.2989/16073600009485993
AJOL African Journals Online